# SDR UALA2009122804007

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 77,369 hours, 9,478 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Emergency Light
- Component: Light
- Component part number: BR964321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 3LT GALLEY OUT ON SIDEWALL AND SEATS 46-52 EMERGENCY LIGHTS OUT.  REPLACE BATTERY PACK NO HELP.  FOUND EMERGENCY LIGHT FEEDER STRIP SHORTED - REPLACED SAME. OPS CHECKED GOOD.
